International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 719603 | https://doi.org/10.1155/S0161171294000128

Kyung Tae Chung, Gwang Sik Eun, "On the ME-manifold in n-*g-UFT and its conformal change", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 719603, 12 pages, 1994. https://doi.org/10.1155/S0161171294000128

On the ME-manifold in n-*g-UFT and its conformal change

Received20 Apr 1992
Revised19 Sep 1993

Abstract

An Einstein's connection which takes the form (3.1) is called an ME-connection. A generalized n-dimensional Riemannian manifold Xn on which the differential geometric structure is imposed by a tensor field *gλν through a unique ME-connection subject to the conditions of Agreement (4.1) is called *g-ME-manifold and we denote it by *g-MEXn. The purpose of the present paper is to introduce this new concept of *g-MEXn and investigate its properties. In this paper, we first prove a necessary and sufficient condition for the unique existence of ME-connection in Xn, and derive a surveyable tensorial representation of the ME-connection. In the second, we investigate the conformal change of *g-MEXn and present a useful tensorial representation of the conformal change of the ME-connection.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views92
Downloads325
Citations